Bulletin of the American Mathematical Society

Charles Leonard Bouton

William F. Osgood, Julian L. Coolidge, and George H. Chase

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 28, Number 3 (1922), 123-124.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183425932

Mathematical Reviews number (MathSciNet)
MR1560522

Zentralblatt MATH identifier
48.0023.03

Citation

Osgood, William F.; Coolidge, Julian L.; Chase, George H. Charles Leonard Bouton. Bull. Amer. Math. Soc. 28 (1922), no. 3, 123--124. https://projecteuclid.org/euclid.bams/1183425932


Export citation

See also

  • Cited work: Notes. Bull. Amer. Math. Soc., Volume 28, Number 1-2 (1922), 72--82.